Образец цитирования:
М. С. Агранович, Б. А. Амосов, “О матричных эллиптических псевдодифференциальных операторах на замкнутой кривой”, Функц. анализ и его прил., 15:3 (1981), 79–81; Funct. Anal. Appl., 15:3 (1981), 217–219
\RBibitem{AgrAmo81}
\by М.~С.~Агранович, Б.~А.~Амосов
\paper О матричных эллиптических псевдодифференциальных операторах на замкнутой кривой
\jour Функц. анализ и его прил.
\yr 1981
\vol 15
\issue 3
\pages 79--81
\mathnet{http://mi.mathnet.ru/faa1733}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=630341}
\zmath{https://zbmath.org/?q=an:0475.35083}
\transl
\jour Funct. Anal. Appl.
\yr 1981
\vol 15
\issue 3
\pages 217--219
\crossref{https://doi.org/10.1007/BF01089926}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1981NJ08700007}
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/faa1733
https://www.mathnet.ru/rus/faa/v15/i3/p79
Эта публикация цитируется в следующих 7 статьяx:
Rabinovich V.S., Roch S., “Pseudodifference operators on weighted spaces, and applications to discrete Schrodinger operators”, Acta Appl Math, 84:1 (2004), 55–96
Б. А. Амосов, М. Ш. Бирман, М. И. Вишик, Л. Р. Волевич, И. М. Гельфанд, Л. Ф. Фридлендер, М. А. Шубин, “Михаил Семенович Агранович (к семидесятилетию со дня рождения)”, УМН, 56:4(340) (2001), 163–168; B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin, “Mikhail Semenovich Agranovich (on his 70th birthday)”, Russian Math. Surveys, 56:4 (2001), 777–784
Valery A. Kholodnyi, “Reduction of an Infinite System of Integral Equations of Potential Type on a One-Dimensional Lattice of Closed Curves in the Plane to a Finite System of Independent Pseudodifferential Equations on a Circle”, J. Integral Equations Applications, 7:1 (1995)
Valery A. Kholodnyi, “Reduction of an Infinite System of Integrodifferential Equations for Electric Currents on a Lattice of Closed Curves to a Finite System of Independent Pseudodifferential Equations on a Circle”, J. Integral Equations Applications, 7:4 (1995)
M. S. Agranovich, Encyclopaedia of Mathematical Sciences, 63, Partial Differential Equations VI, 1994, 1
А. С. Милевский, “Преобразования подобия и спектральные свойства гипоэллиптических псевдодифференциальных операторов на окружности”, Функц. анализ и его прил., 23:3 (1989), 71–72; A. S. Milevskii, “Similarity transformations and spectral properties of hypoelliptic pseudodifferential operators on a circle”, Funct. Anal. Appl., 23:3 (1989), 231–233
Б. А. Амосов, “К теории псевдодифференциальных операторов на окружности”, УМН, 43:3(261) (1988), 169–170; B. A. Amosov, “On a theory of pseudo-differential operators on the circle”, Russian Math. Surveys, 43:3 (1988), 197–198